# SDR SCNA20240311145

- Difficulty date: January 16, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8
- Aircraft serial: 37240
- Aircraft time: 30,783 hours, 10,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON SEVERAL ANGLES AT STA 500G STGR 26R, STA 500H STRG 26R AND BTW STA 500G/500I AND STGR 23L / 25L ON FWD CARGO COMPARTMENT. DAMAGED ANGLES AT STA 500G STGR 26R, STA 500H STRG 26R AND BTW STA 500G/500I AND STGR 23L / 25L ON FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G-0 PARAGRAPH 4 AND PARAGRAPH 7.D
